# SDR HEEA0013248

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302319
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DET CAUTION LIGHT DOES NOT ILLUMINATE.
